# SDR RAAAE895028

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND NR 1 NACELLE LOWER INBOARD AFT NACELLE SKIN CRACKED AT NACELLE STA 43.0, LOWER.  REPAIRED PER SRM 54-2-1, FIGURE 3.  (X)
